MAUDE Adverse Event Report: BRASSELER MEDICAL, LLC KM3-111 25.0 X 9.0MM 0.51MM MAT THK / 0.56MM CUT THK; SAW BLADE

BRASSELER MEDICAL, LLC KM3-111 25.0 X 9.0MM 0.51MM MAT THK / 0.56MM CUT THK; SAW BLADE
Model Number 00887919445869
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brasseler is reporting the alleged malfunction in an abundance of caution.The allegations of malfunction have not been confirmed due to the inability of brasseler to perform an investigation on the blade which was not returned by customer.
 
Event or Problem Description
The doctor was using the blade for an acl repair surgery, cutting tibia and patella for btb autograft.The blade broke at the hub.They continued to use the same part number, and the other blades broke as well during this procedure.The reported number of blades broken varied from four to five.These blades, and their packaging, were discarded.There was no injury.

Brand Name
KM3-111 25.0 X 9.0MM 0.51MM MAT THK / 0.56MM CUT THK
Common Device Name
SAW BLADE
Manufacturer (Section D)
BRASSELER MEDICAL, LLC
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key21699964
Report Number2025102-2025-00002
Device Sequence Number8593358
Product Code GFA
UDI-Device Identifier00887919445869
UDI-Public00887919445869
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00887919445869
Device Catalogue NumberKM3-111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexMale
Patient Weight62 KG
Patient EthnicityHispanic
Patient RaceWhite